Antiallergic-Antipyretic
CORIDOL
Relieves flu symptoms in infants
CORIDOL
Composition
Each mL contains 100 mg of Acetaminophen (Paracetamol), 0.5 mg of Chlorpheniramine Maleate.
Each mL contains 100 mg of Acetaminophen (Paracetamol), 0.5 mg of Chlorpheniramine Maleate.
Indications
Symptomatic relief of cold and flu with headache, fever, nasal congestion, sneezing, tearing, runny nose (rhinorrhea) and mild aches and pains.
Symptomatic relief of cold and flu with headache, fever, nasal congestion, sneezing, tearing, runny nose (rhinorrhea) and mild aches and pains.
Mode of Use
Children from 12 months to 2 years old: 0.25 mL (7 drops) every 4 to 6 hours without exceeding.
Children from 2 to 5 years old: 1 mL (25 drops) every 4 hours. Children from 6 to 12 years old: 2 mL (50 drops) every 4 hours. The dose can be adjusted by the physician according to the patient’s needs and response. The maximum recommended daily dose of paracetamol is approximately 60 mg/kg/day.
Children from 12 months to 2 years old: 0.25 mL (7 drops) every 4 to 6 hours without exceeding.
Children from 2 to 5 years old: 1 mL (25 drops) every 4 hours. Children from 6 to 12 years old: 2 mL (50 drops) every 4 hours. The dose can be adjusted by the physician according to the patient’s needs and response. The maximum recommended daily dose of paracetamol is approximately 60 mg/kg/day.
Presentation
Bottle of 30 mL.
Bottle of 30 mL.